# SDR REXA2020012810062

- Difficulty date: January 21, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: SH670318255
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON ANGLE MID CAP AT PASSENGER DOOR SURROUND STRUCTURE (W1)"ANGLE MID CAP AT PASSENGER DOOR SURROUND STRUCTURE WAS REPLACED FOR ANEW ONE PER CRJ-900 SRM 51-41-02-001-001-A01 (LEVEL CORROSION 2)     
"
